# SDR SIMA20250207004

- Difficulty date: February 7, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000294
- Aircraft time: 26,447 hours, 23,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #3 EMERGENCY FLOOR STRIP RED AREA IS WORN BEYOND LIMITS COMPLETE:REPLACED RH #3 EMERGENCY FLOOR STRIP WITH NEW PART SEE BOW395216 FOR INSTALL
